| Model Number |
15-8523/61 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Taper fracture of the mega c stem.
Additional Manufacturer Narrative
Event or Problem Description
Taper fracture of the mega c stem.